# SDR AALA202503034279

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 47,345 hours, 18,652 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 1 FUEL FILTER CLOGGED ECAM AFTER TAKE OFF WENT OUT AFTER ONE MINUTE. MAINTNANCE REPLACED FILTER AND ACCOMPLISHED A SATISFACTLRY LEAK / OPERATIONAL CHECK PER AMM 73-11-10.
